# SDR ASAA2022112140895

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,087 hours, 9,972 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED LIGHT EXTINGUSHED WHEN MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE RED LAMP ILLUMINATED ON PACK/ZONE TEMP CONTROLLER #2. VERIFY TEST PASSES.
